# SDR C2XA08IA122

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 22,409 hours, 20,954 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3029, DURING POST FLIGHT INSPECTION THE CREW REPORTED AN EMERGENCY EXIT IDENTIFIER AT AN OVERWING TO BE INOPERATIVE. MAINT  INSPECTED THE AC, AND REMOVED AND REPLACED THE NR (3) INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
